Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


SHARP SHOOTING PAINS
Jun 15, 2012

WHAT TESTS CAN BE DONE.CD4 COUNT687.SHOOTING PAINS ARE ALL OVER THE BODY AND NOW IN THE EYES THIS IS A GREAT CONCERN,PLS DR YOUNG HELP ME.NEUROLOGIST SAYS THERE IS NOTHING WRONG WITH ME EXCEPT THAT I LACK FOLIC ACID.IVE BEEN IN PAIN FOR 3YRS NOW AND SAD PART IS THAT MY GP KEEPS ON GIVING ME PERYDOXINE AND GLUCONATE AND I STILL SAY THAT THERE IS SOMETHING WRONG WITH ME,I NEED YOUR HELP BEFORE IT'S TOO LATE.THANKING YOU,SIR

Response from Dr. Young

Hello and thanks for posting.

It's difficult from the information that you've posted for me to determine the cause of your symptoms.

The possible causes cover a wide range of things, but it's very reassuring that both your neurologist and GP don't seem to find anything critical. First is establishing a clear understanding of your symptoms and a possible diagnosis. The fact that you're folate deficient would seem to be something worth addressing. Are you taking HIV medications or other medications or supplements? Usually when I reach a point where I'm not sure of a diagnosis, I try to eliminate all of the possible variable.

My general list of diagnoses could be categorized into: neurological, non-neurological (ie., do you have neuropathy or not),drug side effect, mood disorder (anxiety/panic disorder), dermatological disorder, and so on.

I hope that's a start, BY



Previous
On PEP, Truvada Kaletra, Missed 1 dose of Kaletra
Next
Stubborn gut

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement